Journal article icon

Journal article

Risk in a large claims insurance market with bipartite graph structure

Abstract:

We model the influence of sharing large exogeneous losses to the reinsurance market by a bipartite graph. Using Pareto-tailed claims and multivariate regular variation we obtain asymptotic results for the Value-atRisk and the Conditional Tail Expectation. We show that the dependence on the network structure plays a fundamental role in their asymptotic behaviour. As is well-known in a non-network setting, if the Pareto exponent is larger than 1, then for the individual agent (reinsurance compa...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted manuscript

Actions


Access Document


Files:
Publisher copy:
10.1287/opre.2016.1502

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Statistics
Klueppelberg, C More by this author
More from this funder
Funding agency for:
Reinert, G
Publisher:
INFORMS (Institute for Operations Research and Management Sciences) Publisher's website
Journal:
Operations Research Journal website
Volume:
64
Issue:
5
Pages:
1159 - 1176
Publication date:
2016-07-22
DOI:
EISSN:
1526-5463
ISSN:
0030-364X
URN:
uuid:6307e312-5d3c-4830-87e9-834a169b994f
Source identifiers:
613116
Local pid:
pubs:613116

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP